MathSciNet Relay Station
MathSciNet bibliographic data
MR2667314 (2011f:91175) 91G20 (60B10 60F17 60H07)
Kulik, O. M.; Mīshura, Yu. S.; Soloveĭko, O. M. Convergence with respect to the parameter of a series and the differentiability of barrier option prices with respect to the barrier. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 81 (2009), 102--113; translation in Theory Probab. Math. Statist. No. 81 (2010), 117–130
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement